جمعه 31 فروردين 1397 - Friday, April 20, 2018
تاریخ آخرین بروز رسانی: 14:21:17 28/3/1396

Hamzeh Agahi

حمزه آگاهی
h_agahi[at]nit.ac.ir

استادیار



Dr. Hamzeh Agahi


Assistant Professor (PhD, Amirkabir University of Technology (Tehran Polytechnic), Tehran, Iran)



Department of Mathematics, Faculty of science, Babol Noshirvani University of Technology, Shariati Av., Babol, 47148-71167, Iran.

e-mail: h_agahi@nit.ac.ir


Fields of Interest:

Probability and Measure theory;

Statistics;

Stochastic Processes;

Non-additive measure and integrals;

Inequalities.


زمینه‌های تحقیقاتی مورد علاقه: نظریه اندازه و احتمال، آنالیز تصادفی و فرایندهای تصادفی، تجزیه و تحلیل آماری (روش‌های بیزی)، نابرابری‌ها (کلاسیک، کسری و احتمالی).


Selected Papers
  • Probability inequalities for decomposition integrals, Journal of Computational and Applied Mathematics (2017) 315 240-248. (Elsevier, ISI)
  • On stochastic pseudo-integrals with applications, Statistics & Probability Letters, 124 (2017) 41-48. (Elsevier, ISI)
  • Generalized expectation with general kernels on g-semirings and its applications, Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas 111(3) (2017) 863-875. (Springer, ISI)
  • On fractional stochastic inequalities related to Hermite–Hadamard and Jensen types for convex stochastic processes, Aequationes mathematicae 90(5) (2016) 1035-1043. (Springer, ISI)
  • λ-generalized Sugeno integral and its application, Information Sciences, 305 (2015) 384–394. (Elsevier, ISI)
  • On Hoeffding and Bernstein type inequalities for sums of random variables in non-additive measure spaces and complete convergence, Journal of the Korean Statistical Society 45 (2016) 439--450 (Elsevier, ISI)
  • Generalizations of the Chebyshev-type inequality for Choquet-like expectation. Information Sciences, 236 (2013) 168--173. (Elsevier, ISI)
  • Chebyshev type inequalities for pseudo-integrals, Nonlinear Analysis 72 (2010) 2737-2743. (Elsevier, ISI)
  • Pseudo-fractional integral inequality of Chebyshev type, Information Sciences, 301 (2015) 161-168. (Elsevier, ISI)
  • On pseudo-Mittag-Leffler functions and applications, Fuzzy Sets and Systems (2016). In press. DOI: 10.1016/j.fss.2016.11.011. (Elsevier, ISI)
  • Useful tools for non-linear systems: Several non-linear integral inequalities, Knowledge-Based Systems, 49 (2013) 73-80. (Elsevier, ISI)
  • Refinements of mean-square stochastic integral inequalities on convex stochastic processes, Aequationes mathematicae (2015), in press. DOI:10.1007/s00010-015-0378-7. (Springer, ISI)
  • An elementary proof of the covariance inequality for Choquet integral, Statistics & Probability Letters 106 (2015) 173–175. (Elsevier, ISI)
  • A(⋆,∗)-based Minkowski's inequality for Sugeno fractional integral of order α >0, Fractional Calculus and Applied Analysis, 18(4) (2015) 862-874. (Springer, ISI)
  • On Cauchy–Schwarz’s inequality for Choquet-like integrals without the comonotonicity condition, Soft Computing, 19(6) (2015) 1627-1634. (Springer, ISI)
  • Generalized expectation with general kernels on g-semirings and its applications, Racsam Rev. R. Acad. A. (2016), in press. DOI: 10.1007/s13398-016-0322-2. (Springer, ISI)
  • New general extensions of Chebyshev type inequalities for Sugeno integrals, International Journal of Approximate Reasoning 51 (2009) 135–140. (Elsevier, ISI)
  • On a strong law of large numbers for monotone measures. Statistics and Probability Letters, 83 (2013) 1213--1218. (Elsevier, ISI)
  • A generalization of the Chebyshev type inequalities for Sugeno integrals. Soft Computing, 16 (2012) 659--666. (Springer, ISI)
  • Barnes-Godunova-Levin type inequalities for Sugeno integrals, Information Sciences 181 (2011) 1072-1079. (Elsevier, ISI)
  • Generalizations of some probability inequalities and Lp convergence of random variables for any monotone measures, Brazilian Journal of Probability and Statistics, 29(4) 2015, 878-896. (imstat, ISI)
  •  
    رفتن به بالای صفحه